Hello I'm a 19 year old female who has been dealing with more then enough medical problems for my age. Ever since I was 9 I have been dealing with weight issues. My family thought it would go away but unfortunately it didn't. At age 9 I was 100 pounds and it has only risen since then. Now at 19 I'm about 220 pounds but I can only stomach one meal a day without feeling sick. I've been dealing with weird colds that leave me so weak I can't eat or drink at all causing me to lose weight. When the cold leaves my appetite leaves with it. I've gone to my doctor only for him to tell me I'm healthy and that the loss of appetite is caused by the seasons changing. Well it's been about 3 years now and I still can only stomach one meal a day and still gain weight for no reason. I'm an asthmatic and I also have allergies. I've had these problems my entire life so I have learned to cope. I use to be able to run and play like any other kid, but after moving to Philadelphia for 7 years everything went down hill. I can barely get around without pain and fatigue. I get sudden headaches for no reason. Even while I write this I'm dealing with a migrain that makes me feel like my brain is hitting my skull. I can't turn my head too fast or risk pain. If I lean down to plug something into an outlet I feel like blood is rushing to my head. I keep getting dizzy when I stand up and walking is such a chore now that I don't do it often. My hip is killing me and when I walk I wobble. I can't bend my leg when I walk either, it's more like I have to drag it. I can't even think of some of the other symptoms I am having because of this migrain. Anyone have any ideas what might be wrong with me or what treatment I should seek? I'm desperate now and really wish I could get some answers.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?